# SDR HNAA2021111800562

- Difficulty date: November 16, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 39,077 hours, 36,229 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  672     78-33  2575331  16NOV21  ROC  ASSGN
      E1 REV DISAGREE MSG DURING TAKEOFF ROLL. C/W MAINT PROCEDURES ... CURRENTLY ON THE MEL, IT REQUIRES MORE TROUBLESHOOTING
